Show simple item record

dc.contributor.authorLarcombe, Peter J.
dc.date.accessioned2016-11-15T12:19:11Z
dc.date.available2016-11-15T12:19:11Z
dc.date.issued2014-05
dc.identifier.citationLarcombe, P. (2014) 'Closed form evaluations of some series involving Catalan numbers', Bulletin of the Institute of Combinatorics and its Applications (ICA), vol. 71, pp. 117-119en
dc.identifier.issn1183-1278
dc.identifier.urihttp://hdl.handle.net/10545/620854
dc.description.abstractClosed form evaluations of some infinite series comprising sums of exponentiated multiples of Catalan numbers are yielded by a known expansion of the trigonometric function sin(2α), and then re-formulated independently as verification.
dc.language.isoenen
dc.publisherThe Institute of Combinatorics and its Applications (ICA)en
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/en
dc.subjectDiscrete mathematicsen
dc.subjectApplied mathematicsen
dc.titleClosed form evaluations of some series involving Catalan numbersen
dc.typeArticleen
dc.contributor.departmentUniversity of Derbyen
dc.identifier.journalBulletin of the Institute of Combinatorics and its Applications (ICA)en
refterms.dateFOA2019-02-28T14:54:48Z
html.description.abstractClosed form evaluations of some infinite series comprising sums of exponentiated multiples of Catalan numbers are yielded by a known expansion of the trigonometric function sin(2α), and then re-formulated independently as verification.


Files in this item

Thumbnail
Name:
(2014) Special Issue Paper - ...
Size:
401.8Kb
Format:
PDF
Description:
Published PDF

This item appears in the following Collection(s)

Show simple item record

http://creativecommons.org/licenses/by/4.0/
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by/4.0/